Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adderall advise! reba

Posted by blondegirl47 on August 8, 2003, at 9:53:47

In reply to Re: Adderall advise!, posted by reba on August 8, 2003, at 6:53:14

For some reason if you eat before or too soon after you take it, it delays the onset of medication. For me it doesn't kick in as well...if at all sometimes. Last night I took it too soon after eating. I was sleepy all night until bed time then I tossed and turned.

Any acidic food will lower your absorption of your medication. My pdoc said not to take my vitamin c with my medication...wait until bed time. Caffiene and Pop will also lower your absorption of your medication. Hope this helps :)
Don't let yourself get too warn down by not sleeping...I have gotten sick several times doing that.
Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:133458
URL: http://www.dr-bob.org/babble/20030807/msgs/249276.html